Table of Content

Open Access iconOpen Access

ARTICLE

Some Topological Indices Computing Results If Archimedean Lattices L(4,6,12)

Kang Qiong1,*, Xinting Li2

School of Computer Science, Yangtze University, JingZhou, 434023, China.
Department of Electrical and Computer Engineering, University of Windsor, 401 Sunset Ave, Windsor, ON N9B 3P4, Canada.

* Corresponding Author: Kang Qiong. Email: email.

Computers, Materials & Continua 2019, 58(1), 121-133. https://doi.org/10.32604/cmc.2019.03723

Abstract

The introduction of graph-theoretical structure descriptors represents an important step forward in the research of predictive models in chemistry and falls within the lines of the increasing use of mathematical and computational methods in contemporary chemistry. The basis for these models is the study of the quantitative structure-property and structure-activity relationship. In this paper, we investigate Great rhom-bitrihexagonal which is a kind of dodecagon honeycomb net-work covered by quadrangle and hexagon. Many topological indexes of Great rhom-bitrihexagonal have being investigated, such as sum-connectivity index, atom-bond connectivity index, geometric-arithmetic index, fifth, harmonic index, Randić connectivity index, first Zagreb index, second Zagreb index and the corresponding Zagreb polynomials, modified Zagreb index, fourth atom-bond connectivity index, augmented Zagreb index, hyper-Zagreb index, Sankruti index, forgotten topological index, first multiple Zagreb index, second multiple Zagreb index, as well as derived geometric-arithmetic index, Narumi-Katayama index and modified Narumi-Katayama index.

Keywords


Cite This Article

APA Style
Qiong, K., Li, X. (2019). Some topological indices computing results if archimedean lattices L(4,6,12). Computers, Materials & Continua, 58(1), 121-133. https://doi.org/10.32604/cmc.2019.03723
Vancouver Style
Qiong K, Li X. Some topological indices computing results if archimedean lattices L(4,6,12). Comput Mater Contin. 2019;58(1):121-133 https://doi.org/10.32604/cmc.2019.03723
IEEE Style
K. Qiong and X. Li, "Some Topological Indices Computing Results If Archimedean Lattices L(4,6,12)," Comput. Mater. Contin., vol. 58, no. 1, pp. 121-133. 2019. https://doi.org/10.32604/cmc.2019.03723

Citations




cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 3028

    View

  • 1382

    Download

  • 0

    Like

Share Link